# SDR JBXA000216

- Difficulty date: November 10, 2000
- Submitted: November 11, 2000
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Bombdr BD7001A10
- Aircraft serial: 7410
- Aircraft time: 761 hours, 862 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 749
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO PHL FLAPS FAIL, ACCOMPANIED BY FLAP OVERSPEED AURAL AND FLAP HALFSPEED.  MX FERRY A/C TO RDU.  REMOVED AND REPLACED FECU IAW MM 27-51-05 RIGGING CHECK GOOD IAW 27-51-10, OPS CK GOOD OF FECU IAW MM 27-51-05.
